# SDR JIKA20181106201

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N7200Z
- Make and model: Beech C-99
- Aircraft serial: U219
- Aircraft time: 28,479 hours, 38,867 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Cable
- Condition: Out Of Position
- Location: Rpm
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

MAINTENANCE DISCREPANCY: THE PILOT REPORTED WHILE IN CRUISE FLIGHT TO KPDX THAT THE LEFT ENGINE WAS UNABLE TO REDUCE TORQUE POWER SETTINGS. THE PILOT FOLLOWING PROCEDURES ELECTED TO SHUT THE LEFT ENGINE DOWN AND DECLARED AN EMERGENCY AND THEN LANDED WITHOUT INCIDENT IN KPDX.
MAINTENANCE CORRECTIVE ACTION: MAINTENANCE INSPECTED THE LEFT ENGINE CONTROLS AND FOUND THAT THE LEFT PROPELLER RPM CONTROL CABLE HAD MIGRATED TO POSITION OF INTERFERENCE WITH THE FUEL CONTROL UNIT ARM RESTRICTING THE MOVEMENT. MAINTENANCE RE-SECURED THE RPM CABLE ROUTING AWAY FROM THE FUEL CONTROL ARM WITH USE OF ADEL CLAMPS. THE PERFORMED GROUND RUNS AND OPERATION OF THE ENGINE CONTROLS WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
